Synthroid generic side effects

Common Questions and Answers about Synthroid generic side effects

synthroid

Just a guess and a thought...angina can be a side effect of Synthroid (or any other brand or generic levo). Google "synthroid + angina" if you'd like to read up and see if that seems to be what you're experiencing. Do you know your FT3, FT4 and TSH levels? And the FT3 and FT4 reference ranges? If you're slightly overmedicated (as defined by FT3, NOT TSH), it could be causing this.
I have read many studies that synthroid therapy does not shrink nodules....that dose should not pose any side effects for most people as that is considered a pediatric dose. I am very sensitive to meds and have some side effects on 50mcg just small ones like elevated hr, anxiety.. just be sure to have your tsh tested regulary every 6weeks or so to make sure you are staying fine.
My primary care MD sent me to n Endo who switch me to the BRAND (synthroid) and all of hose side effects stopped. I knew the generic caused them because became sick 30 min. after taking the med. Endo alos told me he never prescribes the generic for thyroid unless a patient insists on it. I will never take the generic again (at least not for thyroid/hypo). The brand doesn't cost much more.
I have seen some on this community change from generic to name-brand and feel much better. I am on name-brand w/o any side effects other than anxiety when dosing it too high but that is med related not filler related. If anybody has info on the change in fillers I'm all ears!
Is there another non-generic for synthroid? It does not work for me. I was taking a pill that was not round and believe it worked better, levoxyl (sp?) Are these the same or is one preferred over the other? I have such exhaustion it becomes difficult to do anything.
This is a good question to post on the thyrooid patient-to-doctor forum on this website (for Dr. Lupo). FYI, when I started synthroid for hashi, hypo in April I would feel a little weird about 30 min. after taking it. After I few weeks I adjusted, no more "side effects". Also, I could not take the generic (levothyroxine) at all!!!! I would get warm, burning, flushing skin, headache, diarrhea, mild nausae every time I took it.
I suffer from almost all of the side effects of my generic synthroid. Can I quit taking it pronto?
I started on the generic form of synthroid about6 months ago and had negative side effects from it..(heart palps. everyday) My medication was changed to brand name synthroid and it does seem to make some difference. I still do get palps but not as intense or as often. i'm hoping once my medication is finally regulated that they will disappear for good. I was also told by my Dr. that the compounds are slightly different between generic and brand.
Is there a difference in any side effects from the Brand name - Synthyroid and the generic brand of Levothyroxine Sodium ?
What possible side effects can I expect while stopping my generic version of Synthroid for 21 day? I have a small nodule on my thyroid that needs ultrasound(or might be a sonogram, can't remember which they are going to do) Can it cause confusion, irritability, nausea, fog or not good high feeling,uncontrolable crying?
I was taking armor before this and I had a lot less side effects. I felt so much better but the med world doesn't want to support armor for some reason so they fight against us taking it. I think Tirosint is not good for our bodies, and through my experience I think it's very dangerous.
I have had some side effects from the SYNTHROID but less side effects from the generic. My pharmacy swore to me before they dispense a generic especially one for the thyroid, they test it to make sure it is identical to the brand name. However, they can't do much about the fillers. So I guess I am more sensitive to the Synthroid fillers than the Levothyroxine fillers. it is important to check the bottle too and make sure the Levo is manufactured by the same lab everytime.
If he's on a synthetic, such as synthroid or generic levothyroxine - no, there's no beef or pork involved. Natural Desiccated Thyroid (NDT) has porcine (pig) thyroid hormones, but even that contains no beef. Maybe you could post his actual thyroid hormone levels, so we could help assess testing/treatment...... Be sure to include reference ranges since those vary lab to lab and must come from his own report. How long has he been on thyroid medication?
I was looking up synthroid recently due to all the complains on this forum about this drug. Although in my drug book palps and increased HR (tachy/arrythmias) are noted as side effects of ALL the drugs to treat thyroid disease, it notes that 'normally' they are found in overdose of the drug (my interpretation: the TSH drops too low for your body thereby pushing you into hyper state), not usual dosage.
Has anyone experienced any bad side effects from the hcg shots? I am administering them myself and just want to know what to look out for.
I prefer to take the levothyroxine even though it is generic with least side effects for me. He said Generic pills vary up to 20 percent and brand up to 5 percent. I know now that the recommended starting dose for T4 should be below 50mc.Thank you.
I was so excited to finally find a doctor to listen, and considerfr adding the T-3 to my Synthroid. The 5 mcg 2 x daily generic Cytomel he added, to my reduced from 100 mcg to 88 mcg of Synthroid, was way to much, with heart palpatations and breathing distress. So we cut it to 2.5 twice daily, mostly only once a day. I found increased anxiety, insomnia and irritability somewhat tolerable, although uncomfortable and was striving to deal with this.
I understand the unpleasant side effects are common reactions to T4 meds, although many people take longer than 3 days to feel them. What I'm wanting to know is: Is it likely that I'll adjust to the dosage and the side effects will lessen? Or is it a possible sign that I've got too high a dose? Based on what I've read here, and in the fine print from the Levoxyl package, it seems likely it might be transitory.
I have changed dermatologist 3 times, I keep paying specialists $50 co-payments and I really can't afford it, I am a single middle age woman. I decided to do a little research on my own. I read up about Unithroid side effects on ehealthme.com and some other websites and it says that it has happen to some patients. I don't know if she is on denial or maybe I should let my endo doctor do her job? Any advice would be greatly appreciated. Sorry for the typos.
Now the MD has changed the brand from Levothyroxine to Synthroid. I'll start the Synthroid this weekend. At least I'll be at home if brand given me similar side effects. From what most of the poster are telling me, it seems like there is an adjustment peroid some people have to suffer through until the bodies gets used the new thyroid levels and/or meds., and that I may have to try different brands until I find one that "feels better".
I did take 15mg of ERFA not too long ago for about 5 months and it never helped me in any way. I also developed those side effects when I tried to go higher than 15mg.
MedHelp Health Answers